Oklahoma, 2019Tornadoes and Flash Flooding in Oklahoma, August 26 to 30, 2019
August 26 to 30, 2019 · NWS OUN · 55 events in 12 counties and zones
A highly unstable airmass and a cold front produced intense thunderstorms with widespread various severe hazards including widespread wind damage across the OKC metro area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.4 million
- Crop damage
- None recorded
- Events
- 55
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A highly unstable airmass and a cold front produced intense thunderstorms with widespread various severe hazards including widespread wind damage across the OKC metro area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Aug 26, 5:05 PM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 26, 5:05 PM CST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Norman OK
605 PM CDT Mon Aug 26 2019
.DISCUSSION...
The August 27-28 00 UTC TAF discussion follows:
&&
.AVIATION...
Isolated to scattered showers and thunderstorms may develop along
a cold front that will move southward through the evening hours.
Highest probability for convection is from KOKC/KOUN to the
northeast. Any thunderstorms that develop could be severe with
wind gusts over 50 knots.
Winds will shift from the south/southeast to the north/northeast
at all terminals as the front moves through tonight.
More widespread, post-frontal showers/storms are expected late
tonight into morning hours, once again in the vicinity of
KOKC/KOUN. Stratus with MVFR ceilings may develop late tonight as
well.
Mahale
&&
.PREV DISCUSSION... /issued 245 PM CDT Mon Aug 26 2019/
DISCUSSION...
Very warm temperatures around 700mb (+15-18) will likely delay
and limit thunderstorm coverage late this afternoon/early evening,
despite a cold front moving into northern/western Oklahoma. In
fact, +15 @700mb at OUN this morning is a record for late August
according to the SPC sounding climatology page. With a fairly deep
frontal zone and some cooling over the northern half of Oklahoma,
scattered thunderstorms should form, especially across the
eastern half of the state. During the overnight and into Tuesday
morning, storms should continue to develop and build southward
with more coverage across the eastern 2/3rds of the area. During
this time, strong damaging winds and heavy rainfall totals will be
possible with the stronger cores. Hail is also possible.
Thunderstorm chances Tuesday into Wednesday will mainly be confined
to the southern half of Oklahoma and western north Texas. How far
south is tricky and will be somewhat dependent on thunderstorm
coverage tonight into Tuesday morning. Another mid level trough
may enhance lift across mainly far southern Oklahoma and western
north Texas Tuesday night into Wednesday morning. This may bring
much needed moisture to parts of southwest Oklahoma and northern
Texas.
Late Wednesday into Thursday, isolated showers and storms will be
possible with return flow. Shower and thunderstorm chances will
increase late Friday into Saturday as a cold front approaches/moves
into the area.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 68 79 62 83 / 50 30 30 0
Hobart OK 69 83 63 85 / 30 30 50 10
Wichita Falls TX 74 87 66 84 / 40 40 60 50
Gage OK 62 81 57 85 / 10 30 10 10
Ponca City OK 64 78 60 81 / 30 10 10 0
Durant OK 74 86 69 86 / 60 70 60 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Excessive Heat Warning until 8 PM CDT this evening for OKZ019-
020-025>032-039>043-045>048-050>052.
Heat Advisory until 8 PM CDT this evening for OKZ007-008-012-013-
018-023-024-035>038-044.
TX...Heat Advisory until 8 PM CDT this evening for TXZ083>090.
&&
11/10/10Hazardous weather outlook, Aug 26, 4:31 PM CST, 2 hours 41 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
531 PM CDT Mon Aug 26 2019
OKZ004>048-050>052-TXZ083>090-271045-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
531 PM CDT Mon Aug 26 2019
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Through Tonight...
.Thunderstorms and Heavy Rain...
There is a Slight Risk of severe thunderstorms this evening into
the overnight hours. The risk area is generally near and east of
Cherokee, Camargo, Clinton and Weatherford, Hobart, and Lawton.
Isolated to scattered severe thunderstorms are expected to
develop across north-central and central Oklahoma during the
first half of the evening. By midnight, storms may increase in
coverage as a cold front moves southward over the region, with
storms most numerous east of Interstate-35.
Hail up to the size of golf balls and wind gusts of 60 mph to
80 mph will accompany the strongest storms. Flash flooding will
also be possible, especially across central and southeast
Oklahoma.
.Spotter and Emergency Management Information Statement....
Storm spotters groups and emergency managers should monitor
the weather closely this afternoon and be ready for severe
weather operations.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
.Thunderstorms and Heavy Rain...
Thunderstorm chances will continue across northern Texas and the
southern half of Oklahoma through Wednesday morning. A few strong
to severe thunderstorms will be possible near the Red River on
Tuesday. Flash flooding will also be possible, especially near
the Red River. Thunderstorm chances return again Friday through
Saturday.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Aug 26, 5:49 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
649 PM CDT Mon Aug 26 2019
OKZ008-013-270015-
Kay OK-Noble OK-
649 PM CDT Mon Aug 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR south central Kay and northern
Noble Counties Until 715 PM CDT...
AT 648 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Marland to 6 miles north of Perry, moving east
at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Morrison, Red Rock, Marland, Sooner Lake and Ceres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3668 9693 3668 9696 3667 9706 3660 9704
3659 9706 3659 9703 3658 9700 3660 9691
3658 9689 3655 9690 3653 9699 3651 9703
3633 9703 3633 9692 3626 9694 3638 9746
3649 9743 3666 9725 3670 9692
TIME...MOT...LOC 2348Z 269DEG 29KT 3661 9719 3638 9733
MahaleSpecial weather statement, Aug 26, 6:46 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
746 PM CDT Mon Aug 26 2019
OKZ017-018-024-270115-
Kingfisher OK-Canadian OK-Blaine OK-
746 PM CDT Mon Aug 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher...
northwestern Canadian and east central Blaine Counties Until 815 PM
CDT...
AT 743 PM CDT, a strong thunderstorm was located 6 miles northeast of
Greenfield, moving southeast at 10 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
This storm will remain over mainly rural areas of southwestern
Kingfisher, northwestern Canadian and east central Blaine Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3578 9837 3586 9829 3578 9805 3566 9826
TIME...MOT...LOC 0043Z 308DEG 8KT 3578 9827
Mahale
Event by event
32 thunderstorm wind, 11 hail, 7 flash flood, 3 tornado, 1 lightning, 1 flood. Local standard time, as filed.
Tornado, Logan
- When
- August 26, 7:12 PM CST to 7:19 PM CST
- Where
- Logan County, 3.93 mi NW of Mulhall to 3.63 mi WNW of Mulhall
- Rating
- EF1
- Path length
- 2.2 mi
- Path width
- 50 yd
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.105, -97.443
This tornado moved south and southwest in northern Logan County northwest of Mulhall. One shop building was destroyed, but otherwise damage was confined to trees along the path.
Thunderstorm Wind, Logan
- When
- August 26, 7:55 PM CST
- Where
- Logan County, 4.18 mi N of Seward
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.860, -97.500
Tornado, Logan
- When
- August 26, 7:55 PM CST to 8:01 PM CST
- Where
- Logan County, 2.03 mi S of Seward to 5.29 mi SSW of Seward
- Rating
- EF1
- Path length
- 3.4 mi
- Path width
- 500 yd
- Continued into
- Oklahoma, Ok (OUN)
- Property damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.771, -97.496
The tornado developed near the intersection of West Simpson Road and Kelley Avenue and moved south-southwest. Damage was relatively spotty along the track and consisted primarily of broken tree limbs and branches, along with some snapped and uprooted trees. The most significant structure damage was to a home southeast of Simmons Road and Santa Fe Avenue where a large portion of the roof was removed. The tornado crossed Waterloo Road into Oklahoma County, but dissipated quickly south of the county line.
Damage was also noted north and east of the tornado track, although evidence suggested this was the result of a large surge of straight line thunderstorm winds.
Thunderstorm Wind, Logan
- When
- August 26, 8:00 PM CST
- Where
- Logan County, 2.15 mi SSW of Guthrie
- Measured
- 63 kt (72 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.850, -97.430
Small sheet-metal shed destroyed. Time estimated.
Tornado, Oklahoma
- When
- August 26, 8:01 PM CST
- Where
- Oklahoma County, 5.59 mi NNW of Edmond
- Rating
- EF0
- Path length
- 0.12 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.726, -97.514
A tornado that developed in Logan County moved south-southwest into Oklahoma County as it crossed Waterloo Road before quickly dissipating south of Waterloo Road near Santa Fe Avenue. Damage in Oklahoma County was confined to broken tree limbs.
Thunderstorm Wind, Oklahoma
- When
- August 26, 8:20 PM CST
- Where
- Oklahoma County, 2.35 mi ENE of Warr Acres
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 35.530, -97.580
Several windows blown out of an office building. Time estimated.
Thunderstorm Wind, Oklahoma
- When
- August 26, 8:20 PM CST
- Where
- Oklahoma County, 0.56 mi E of (Pwa)wiley Post Apt
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.530, -97.640
Thunderstorm Wind, Canadian
- When
- August 26, 8:20 PM CST
- Where
- Canadian County, 3.56 mi SE of Piedmont
- Measured
- 76 kt (87 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.600, -97.710
Thunderstorm Wind, Oklahoma
- When
- August 26, 8:21 PM CST
- Where
- Oklahoma County, 0.56 mi E of Warr Acres
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 35.520, -97.610
Large tree uprooted in west OKC. Time estimated.
Thunderstorm Wind, Oklahoma
- When
- August 26, 8:30 PM CST
- Where
- Oklahoma County, 0.89 mi NW of Oklahoma City
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 35.480, -97.520
Car window impaled by tree branch roughly 2 inches in diameter. Time estimated.
Thunderstorm Wind, Oklahoma
- When
- August 26, 8:43 PM CST
- Where
- Oklahoma County, 0.79 mi NE of (Okc)will Rogers Apt
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.399, -97.591
Flash Flood, Oklahoma
- When
- August 26, 8:48 PM CST to 11:48 PM CST
- Where
- Oklahoma County, 0.56 mi W of Forest Park to 0.91 mi WSW of Forest Park
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 35.510, -97.460
I35 flooded at NE 36TH street. Power outage and street lights are out.
Thunderstorm Wind, Cleveland
- When
- August 26, 8:53 PM CST
- Where
- Cleveland County, 3.95 mi NE of Norman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.260, -97.390
Spotter estimated report.
Thunderstorm Wind, Cleveland
- When
- August 26, 8:55 PM CST
- Where
- Cleveland County, 4.37 mi SW of Stanley Draper Lake Dam
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 35.290, -97.410
Thunderstorm Wind, Cleveland
- When
- August 26, 8:55 PM CST
- Where
- Cleveland County, 1.69 mi E of Moore
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 35.340, -97.460
Large tree fell on a house and went through the roof. Time is estimated.
Flash Flood, Oklahoma
- When
- August 26, 8:58 PM CST to 11:58 PM CST
- Where
- Oklahoma County, 2.6 mi NNW of Forest Park to 2.51 mi N of Forest Park
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 35.542, -97.475
Water over the roadways and stranded cars.
Thunderstorm Wind, Oklahoma
- When
- August 26, 8:58 PM CST
- Where
- Oklahoma County, 1.13 mi E of Del City
- Measured
- 73 kt (84 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 35.450, -97.420
Thunderstorm Wind, Oklahoma
- When
- August 26, 8:59 PM CST
- Where
- Oklahoma County, 2.9 mi ESE of Warr Acres
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 35.510, -97.570
Trees downed around Independence and 40TH.
Thunderstorm Wind, Oklahoma
- When
- August 26, 9:00 PM CST
- Where
- Oklahoma County, 1.78 mi NW of Del City
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.470, -97.460
Thunderstorm Wind, Oklahoma
- When
- August 26, 9:00 PM CST
- Where
- Oklahoma County, 0.69 mi N of Choctaw
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 35.500, -97.270
Pieces of surface roof material blown off a middle school gymnasium, main roof was still intact. Time estimated.
Thunderstorm Wind, Oklahoma
- When
- August 26, 9:04 PM CST
- Where
- Oklahoma County, 0.69 mi N of (Tik)tinker Afb
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.420, -97.390
Thunderstorm Wind, Oklahoma
- When
- August 26, 9:05 PM CST
- Where
- Oklahoma County, (Tik)tinker Afb
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.410, -97.390
Thunderstorm Wind, Cleveland
- When
- August 26, 9:10 PM CST
- Where
- Cleveland County, 1.69 mi W of Lake Thunderbird Dam
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 35.220, -97.250
Several boats damaged or destroyed at the crystal cove Marina on Lake Thunderbird. Time was estimated from radar.
Flash Flood, Oklahoma
- When
- August 26, 9:15 PM CST to 11:59 PM CST
- Where
- Oklahoma County, 2.08 mi SW of Jones to 1.29 mi SSW of Jones
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.546, -97.312
MPING report. Roads closed, vehicles stranded.
Thunderstorm Wind, Oklahoma
- When
- August 26, 9:16 PM CST
- Where
- Oklahoma County, 0.69 mi N of (Tik)tinker Afb
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.420, -97.390
Hail, Oklahoma
- When
- August 26, 9:18 PM CST
- Where
- Oklahoma County, 2.98 mi NNW of Wheatland
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.440, -97.670
Flash Flood, Canadian
- When
- August 26, 9:18 PM CST to 11:59 PM CST
- Where
- Canadian County, 1.57 mi W of Yukon to 0.41 mi WSW of Yukon
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.500, -97.768
Vehicles stranded. MPing report.
Thunderstorm Wind, Cleveland
- When
- August 26, 9:19 PM CST
- Where
- Cleveland County, 4.84 mi S of Stanley Draper Lake Dam
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.260, -97.350
Thunderstorm Wind, Cleveland
- When
- August 26, 9:20 PM CST
- Where
- Cleveland County, 1.83 mi ESE of Norman
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 35.210, -97.410
Multiple trees downed at Lindsay and Candlewood roads.
Thunderstorm Wind, Pottawatomie
- When
- August 26, 9:20 PM CST
- Where
- Pottawatomie County, 0.69 mi N of Shawnee
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.340, -96.920
Hail, Oklahoma
- When
- August 26, 9:21 PM CST
- Where
- Oklahoma County, 1.32 mi ESE of (Okc)will Rogers Apt
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.380, -97.580
Flash Flood, Oklahoma
- When
- August 26, 9:21 PM CST to 11:59 PM CST
- Where
- Oklahoma County, 4.08 mi W of Edmond to 2.62 mi ENE of Edmond
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.647, -97.553
MPing report. Road closures.
Thunderstorm Wind, Cleveland
- When
- August 26, 9:25 PM CST
- Where
- Cleveland County, 1.83 mi ESE of Norman
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 35.210, -97.410
Multiple power lines reported around east Norman. Grass fires also reported.
Thunderstorm Wind, Oklahoma
- When
- August 26, 9:28 PM CST
- Where
- Oklahoma County, 0.69 mi N of (Okc)will Rogers Apt
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.400, -97.600
Flash Flood, Canadian
- When
- August 26, 9:31 PM CST to 11:59 PM CST
- Where
- Canadian County, 3.75 mi NE of Mustang to 4.74 mi N of Mustang
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 35.433, -97.680
Vehicles stranded. MPING report.
Hail, Grady
- When
- August 26, 9:33 PM CST
- Where
- Grady County, 9.42 mi WNW of Minco
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 35.370, -98.090
Hail, Grady
- When
- August 26, 9:40 PM CST
- Where
- Grady County, 5.68 mi W of Minco
- Measured
- 3 in hail
- Reported by
- Social Media
- Coordinates
- 35.320, -98.040
Twitter picture with a measurement.
Thunderstorm Wind, Cleveland
- When
- August 26, 9:45 PM CST
- Where
- Cleveland County, 0.89 mi NE of Lake Thunderbird Dam
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.230, -97.210
Trees down in Little Axe area.
Thunderstorm Wind, Logan
- When
- August 26, 9:56 PM CST
- Where
- Logan County, 4.96 mi SSW of Seward
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.730, -97.510
Trampoline pole as a projectile through a house. Twitter picture.
Thunderstorm Wind, Oklahoma
- When
- August 26, 10:08 PM CST
- Where
- Oklahoma County, 0.89 mi SW of Del City
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.440, -97.450
Thunderstorm Wind, Oklahoma
- When
- August 26, 10:08 PM CST
- Where
- Oklahoma County, Del City
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.450, -97.440
Front of dollar tree collapsed.
Lightning, Pottawatomie
- When
- August 26, 10:20 PM CST
- Where
- Pottawatomie County, 2.13 mi NE of Shawnee
- Property damage
- $1.0 million
- Reported by
- Broadcast Media
- Coordinates
- 35.353, -96.894
Large 10,000 sq. ft. home was struck by lightning and burned down as thunderstorms moved through the area. Time of strike and damage costs estimated.
Hail, Grady
- When
- August 26, 10:25 PM CST
- Where
- Grady County, 3.95 mi NE of Amber
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.200, -97.830
Hail, Canadian
- When
- August 26, 11:15 PM CST
- Where
- Canadian County, Calumet
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.600, -98.120
Thunderstorm Wind, Johnston
- When
- August 27, 1:30 AM CST
- Where
- Johnston County, Tishomingo
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 34.230, -96.680
Half of roof blown off business. Large tree branches down. Numerous power outages. Time estimated.
Thunderstorm Wind, Johnston
- When
- August 27, 1:30 AM CST
- Where
- Johnston County, 0.69 mi N of Tishomingo
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.240, -96.680
Trees down in Tishomingo, roadway between 6TH and 7TH street and highway 377 is blocked.
Thunderstorm Wind, Johnston
- When
- August 27, 1:30 AM CST
- Where
- Johnston County, Ravia
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.240, -96.760
Trees down on pine creek road. Time was estimated by radar.
Hail, Stephens
- When
- August 27, 1:53 AM CST
- Where
- Stephens County, 5.53 mi ENE of Duncan
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.530, -97.870
Thunderstorm Wind, Love
- When
- August 27, 2:55 AM CST
- Where
- Love County, 0.69 mi S of Marietta
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 33.930, -97.120
Trees downed in Marietta, north of pine street and south of driftwood. Also one power line down.
Hail, Custer
- When
- August 27, 2:59 AM CST
- Where
- Custer County, 1.82 mi WSW of Weatherford
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.520, -98.730
Hail, Caddo
- When
- August 27, 3:26 AM CST
- Where
- Caddo County, 1.79 mi SW of Anadarko
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.060, -98.260
Hail, Custer
- When
- August 30, 5:30 AM CST
- Where
- Custer County, Thomas
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.750, -98.750
Hail, Custer
- When
- August 30, 5:35 AM CST
- Where
- Custer County, 0.69 mi S of Thomas
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 35.740, -98.750
Flash Flood, Caddo
- When
- August 30, 8:34 AM CST to 11:34 AM CST
- Where
- Caddo County, 4.15 mi N of Carnegie to 1.89 mi SSE of Alfalfa
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.160, -98.600
Three to four feet of water over Hwy 58 resulting in several cars stalled.
Flood, Garvin
- When
- August 30, 10:05 AM CST to 1:05 PM CST
- Where
- Garvin County, 0.31 mi S of Pauls Valley to 0.6 mi WSW of Pauls Valley
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.736, -97.221
Some of the streets in town are closed due to water over the roads.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in California, August 26 to 31, 20191 death · 6 events
- Flash Flooding and Flood in Missouri, August 26 to 27, 2019$308,000 · 1.25 in hail · 52 events
- Tornadoes and Hail in Minnesota, August 26, 2019$215,000 · EF1 · 3 events
- Flood and Hail in Nebraska, August 26, 2019$502,000 · 52 kt wind · 7 events
- Hail and Damaging Winds in Oklahoma, August 26 to 27, 2019$192,000 · 1.5 in hail · 25 events
- Flash Flooding in Missouri, August 26, 20192 injured · $100,000 · 7 events
- Heat in Texas, August 26, 20193 injured · 46 events
- Hail and Damaging Winds in Arkansas, August 26 to 27, 2019$110,000 · 65 kt wind · 14 events
- Flash Flooding in Mississippi, August 26, 2019$28,000 · 5 events
- Flash Flood and Hail in Kansas, August 26 to 27, 2019$25,000 · 1.75 in hail · 7 events
- Heat in Texas, August 26, 201921 events
- Excessive Heat in Oklahoma, August 26, 201914 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 853546, 852168, 853547, 851382, 853548, 851379, 851384, 851387, 851385, 851386, 851388, 851394, 851411, 851413, 851426, 851434, 851435, 851440, 851441, 851449, 851444, 851445, 852169, 851450, 852170, 851796, 852173, 851807, 852174, 852175, 851797, 852176, 852177, 852178, 851791, 851798, 851799, 852179, 852180, 852181, and more.